MathSciNet Relay Station
MathSciNet bibliographic data
MR1684557 (2000e:11113) 11M41 (11B68)
Arakawa, Tsuneo; Kaneko, Masanobu Multiple zeta values, poly-Bernoulli numbers, and related zeta functions. Nagoya Math. J. 153 (1999), 189–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement